A summation theorem for double hypergeometric series
Rendiconti del Seminario Matematico della Università di Padova, Volume 37 (1967), p. 230-233
@article{RSMUP_1967__37__230_0,
     author = {Carlitz, L.},
     title = {A summation theorem for double hypergeometric series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {37},
     year = {1967},
     pages = {230-233},
     zbl = {0145.29704},
     mrnumber = {213616},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1967__37__230_0}
}
Carlitz, L. A summation theorem for double hypergeometric series. Rendiconti del Seminario Matematico della Università di Padova, Volume 37 (1967) pp. 230-233. http://www.numdam.org/item/RSMUP_1967__37__230_0/

[1] Bailey W.N.: Generalized hypergeometric series, Cambridge, 1935. | Zbl 0011.02303

[2] Carlitz L.: A Saalschützian theorem for double series, Journal of the London Mathematical Society, vol. 38 (1963), pp. 415-418. | MR 160944 | Zbl 0129.28702

[3] Carlitz L.: Another Saalschützian theorem for double series, Rendiconti del Seminario Matematico della Università di Padova, vol. 34 (1964), pp. 220-203. | Numdam | MR 166407 | Zbl 0133.03203